# SDR DL738050442

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 16,998 hours, 7,642 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 162A31051
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING ROTATION LOUD POP NEAR COCKPIT.  GEAR CAME UP NORMALLY WITH LIGHTS OUT.  GEAR LOWERED, GEAR NORMALLY ALL GREEN.  RETURNED TO TPA.  MTC FOUND L NLG DOOR PUSH ROD BROKEN.  REPLACED SAME PER MM.
